# SDR AALA20090319TUL04

- Difficulty date: March 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 39,779 hours, 19,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3913291501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R CRACKED AT TOP AFT OF FRAME 1418.  INSTALLED LONGERON SPLICE PER AARD 53-30-00-2.
